# SDR SWIA201438456

- Difficulty date: June 29, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,344 hours, 24,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE RIBBON GOING TO THE EMERGENCY LIGHTS. OPS CHECKS GOOD.
